MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE®; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33122
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two (2) photos were shared by the customer, where the lot and item information are shown, but no clear damage or anomaly is observed.Complaint of crack cannot be confirmed, without the return of the used sample.The device history review (dhr) was performed and no nonconformities were found that would have led to the reported complaint.
 
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Event or Problem Description
It was reported that a 7" (18 cm) appx 0.51 ml, pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, rotating luer was found to have a crack at the pigtail during patient use.It was reported the device was cracking on the pigtail.Sample pictures were provided showing the defective product and the package details.There was unprotected chemo exposure to the patient or healthcare provider.The healthcare provider was wearing personal protective equipment (ppe) or gloves during the event.There was no patient harm reported.

Brand Name
7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19545035
Report Number9617594-2024-00774
Device Sequence Number4850733
Product Code FPA
UDI-Device Identifier00887709037403
UDI-Public(01)00887709037403(17)280801(10)13731787
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33122
Device Lot Number13731787
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date06/16/2024
Supplement Report FDA Received Date07/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown